Some exact solutions of the multidimensional nonlinear Euler–Lagrange equation
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 847-851
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a19,
author = {W. I. Fushchych and N. I. Serov},
title = {Some exact solutions of the multidimensional nonlinear {Euler{\textendash}Lagrange} equation},
journal = {Doklady Akademii Nauk},
pages = {847--851},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a19/}
}
W. I. Fushchych; N. I. Serov. Some exact solutions of the multidimensional nonlinear Euler–Lagrange equation. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 847-851. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a19/